# SDR EISA98005

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING BELL, NO LIGHT.  CLEANED FIREWALL ELECTRICAL CONNECTORS ON NR 2 ENGINE AND RESEALED CONNECTORS.  (M)
